# SDR AU970164

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Acft Fuel Indica
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FUEL TANK CAPACITANCE PROBE WIRES CHAFING ON FUEL PLUMBING IN THREE DIFFERENT AREAS
